# SDR 3EJA202208090001

- Difficulty date: August 2, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N823JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5265
- Aircraft time: 9,582 hours, 7,496 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15493005
- Part serial: 0037
- Condition: Failed
- Location: Nlg
- Part time: 7,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR LIGHT ON DEPARTURE WOULD NOT EXTINGUISH. LIGHT REMAINED ON. R&R FAILED NLG ACTUATOR ASSY
